# SDR SIMA201808241015

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL L AT FRAME 65 AND CARGO DOOR THRESHOLD-C/A-APPLIED EWIS PROTECTION IAW EMB 140 SWPM 20-21-00. REMOVED FRAME 65 ANGLE SUPPORT BRACKET AND CARGO REAMP SUPPORT BRACKET TO FOM IAW EMB 140 SRM 51-40-02. REMOVED DAMAGED SECTION OF SHEAR CLIP IAW EMB SRM 53-31-04. PERFORMED HFEC INSP ALONG AREA OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED . CUT AND FIT NEW SPLICE ,MATCH DRILLED, COUNTERSUNK AND ALODINED IAW EMB 140 SRM 53-31-04, 51-20-03, 51-40-06 AND CPM 51-21-04. INSTALLED NEW SPLICE AT FRAME 65 IAW EMB 140 SRM 53-31-04, REINSTALLED PREVIOUSLY REMOVED RAMP SUPPORT BRACKET AND ANGLE SUPPORT IAW EMB 140 SRM 51-40-02. REMOVED EWIS PROTECTION IAW EMB 140 SWPM 51-21-00.
